Wednesday, November 16, 2016

Watch how opioids made me better (contains videos)

[Please share this post with anyone you may know who, like me, is slowly being killed by spasticity and/or the side effects of muscle relaxers. For anyone in that position who is responsible enough not to use prescription medicine to get high, a tiny dose of oxycodone twice a day is probably the answer they've sought for longer than they can remember.]

I know no one reads this blog, but I actually have some very useful information to offer. I have made some videos this year, which weren't intended to document my recovery from two nasty injuries but have ended up doing that. And then some.

One thing I now know is that my recovery from my two horrible injuries was aided immensely by oxycodone. But oxycodone didn't just help with my injuries; it also helped with my MS. And as soon as I stopped being able to take oxycodone every day (because I stopped receiving scripts for it, even though my injuries still hurt like hell, months later, and probably always will), I started falling apart again. A few weeks ago I could walk, unaided (as shown in the fourth video below). It wasn't pretty, but I could do it, and I was only getting stronger/better. However, now that I have been off oxycodone for a while, I can't. In fact, I am injured as a direct result of being off oxycodone.

Here's the first video I made, before I really knew much of what I know now:

This video is about making pizza, but it shows my progress more than any other video. I think the good stuff is fairly early in the video:

This one is short, and it shows my first attempt to stand without aid:

And while I was already mostly off oxycodone when I made this video, it pretty well shows how much I had improved specifically because I had been on oxycodone for months before this. In this video I am probably more mobile than I was before my first nasty injury (4/27/16):

There is no video showing how useless I have become the last few weeks because I think you can probably figure out how that looks.

Shortly after making the last video, I determined that a pain in my knee may be serious, which means I pretty much have not been on my feet since then. Consequently, I can't do any of that stuff now. All the work that got me that far was basically for nothing. All because I can't get anyone to prescribe me more oxycodone. As a result, I can't do anything for myself. I can't prepare the food that was doing so much good for my brain. I can't exercise. I can't stretch. Because even though the injury in my knee is probably not very serious, I have to stop everything whenever I suffer any kind of injury. If I don't, I'll suffer more injuries.

I may have more to say about this, even though I know no one listens. It's too bad, because if only a few handfuls of people were willing to read what I have to say here, thousands and thousands of people with MS could experience the life-changing things I experienced while I was on oxycodone.

I know Baclofen does help with spasticity, but I also know Baclofen creates about 10 side effects that are not worth the relief I may get from Baclofen. Also, Baclofen relaxes my muscles so much that it's not safe for me to be on my feet when I'm on Baclofen. Which makes it 100% useless, because I need to be on my feet so I can exercise, which would allow me to live on my feet. With the tiny amount of oxycodone I would be taking every day if I could only get it (20-30 mg), I experience zero side effects. It doesn't get me high, either. At all. No withdrawal, either. And the relief I get from oxycodone is much more than just relief from spasticity. (I may have more to say about that in a future post.)


  1. This is so interesting, and yet must be very frustrating for you. I hope you can find someone that would prescribe for you. I will keep you in my prayers.

    1. Thanks. It's frustrating for me personally, and it's frustrating to me because I can only imagine how many other people could be helped if they were only given a chance. I guess I'm gonna have to intentionally break one of my arms now.